Weird side-effects from Lumbar cortisone injection...
Hello. I was wondering if anyone has experienced delayed side-effects from a lumbar cortisone injection? I had bilateral injections on 5-13-13 in my L 4/5 area for a herniated disk. 4 days later, I began having hot flashes with profuse sweating, increasing spiking pains down the outside of my legs (more focused than pain prior to the injection) and renewed intolerance to sitting (pressure creates sharp sciatic pain). Also, frequent and cramping bowel movements. Everything else seems to be okay. Anyone else experience this? Is this something that passes or should I be concerned? Thanks.
I just finished reading your comments. These delayed symptoms sound concerning. This is not a medical opinion. Based on your comments, I think it might be helpful if you made an appointment with your family doctor so you can discuss your symptoms, ask questions and get some medical advise from your doctor. Hope this helps. Eve :)
Thanks everyone. I called and he said that I was having a delayed reaction to the injections and they should calm down within the next few days. Although some of the symptoms are unusual, they are not unheard of. It is likely the change in pain status is temporary and should improve as well. so, I am waiting with crossed fingers...:P
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.